Publications by the researcher in collaboration with Carlos Javier Díaz Mendoza (5)

2022

  1. Zeros of quasi-paraorthogonal polynomials and positive quadrature

    Journal of Computational and Applied Mathematics, Vol. 407

2017

  1. Szegő-type quadrature formulas

    Journal of Mathematical Analysis and Applications, Vol. 455, Núm. 1, pp. 592-605

2015

  1. Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 115-132

  2. A connection between Szego{combining double acute accent}-Lobatto and quasi Gauss-type quadrature formulas

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 133-143

2013

  1. Orthogonal Laurent polynomials. A new algebraic approach

    Journal of Mathematical Analysis and Applications, Vol. 408, Núm. 1, pp. 40-54